MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC
Lot Number 5189466
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing disconnected from the connector and the patient was unable to reconnect the infusion set to his body.The detachment occurred close to the quick release while the patient was driving.The patient stated that he had to leave work early and came home because his blood glucose level kept rising.It was reported to be 22 mmol/l, which he corrected using a needle with 7 units of insulin.The site location was upper buttocks and the pump was worn close to the infusion site.The infusion had been in use for two days and the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to his body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key8656926
Report Number3003442380-2019-01500
Device Sequence Number19394873
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2020
Device Lot Number5189466
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date05/31/2019
Patient Sequence Number1